# SDR USAA000093

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 180
- Part time: 43,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LONGERON 22L BELOW AIR STAIR, SKIN HAD .25 INCH CRACK.  SKIN CRACKED AT BS 180 LONGERON 22L.  PERMANENT REPAIR DOUBLER INSTALLED PER SRM 9530219 AND EO 53910467.  (X)
